# SDR KBM2005F00244

- Difficulty date: August 20, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bushing
- Condition: Debonded
- Location: Control Lever
- Component: Control Lever
- Component part number: 350A33105803
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRGB LEVER CONTROL ARM BUSHING IS DEBONDED, REMOVED AND REPLACED.  (M)
